MathSciNet Relay Station
MathSciNet bibliographic data
MR2652721 39B82 (46A40)
Miheţ, Dorel The stability of the additive Cauchy functional equation in non-Archimedean fuzzy normed spaces. Fuzzy Sets and Systems 161 (2010), no. 16, 2206–2212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement